Alert archive / Ohio / Lake Effect Snow Warnings in 2006
Lake Effect Snow Warning 2, NWS Cleveland, OH
NWS Cleveland, OH issued this lake effect snow warning at Feb 12, 2006, 8:52 AM EST for Ashtabula County, Geauga County, Lake County, Ohio. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2006, 8:52 AM EST (13:52 UTC)
- Expired
- Feb 12, 2006, 3:10 PM EST
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Geauga County, OH, Lake County, OH
The radar
The Cleveland radar (KCLE), 74 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 1.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 121352 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 852 AM EST SUN FEB 12 2006 OHZ012>014-089-122200- /O.NEW.KCLE.LE.W.0002.060212T1352Z-060212T2200Z/ LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... ASHTABULA 852 AM EST SUN FEB 12 2006 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. NORTH TO NORTHWEST WINDS OFF OF LAKE ERIE WILL CAUSE LOCALLY HEAVY LAKE EFFECT SNOW SHOWERS TO CONTINUE ACROSS THE NORTHEAST OHIO SNOWBELT REGIONS TODAY. AREAS IN THE WARNING AREA CAN EXPECT AN ADDITIONAL 4 TO 7 INCHES OF SNOW FALL TODAY. ADDITIONAL LIGHTER SNOWFALL IS EXPECTED TONIGHT. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ011-021>023-122200- /O.NEW.KCLE.LE.Y.0004.060212T1352Z-060212T2200Z/ CUYAHOGA-SUMMIT-PORTAGE-TRUMBULL- INCLUDING THE CITIES OF...CLEVELAND...AKRON...RAVENNA...WARREN 852 AM EST SUN FEB 12 2006 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. LAKE EFFECT SNOW SHOWERS WILL CAUSE AN ADDITIONAL 2 TO 5 INCHES OF SNOW TODAY ON NORTHERLY WINDS OFF OF LAKE ERIE. THE HEAVIEST SNOWFALL WILL BE FROM EASTERN EASTERN CUYAHOGA COUNTY THROUGH THE NORTHERN PARTS OF SUMMIT...PORTAGE AND TRUMBULL COUNTIES WHERE SOME OF THE SNOW SHOWERS WILL BE LOCALLY HEAVY AT TIMES. EXPECT THE SNOW BECOME LIGHTER BY EVENING. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ MRD
5 follow-up statements
000 WWUS41 KCLE 122010 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 310 PM EST SUN FEB 12 2006 ...OCCASIONAL LAKE EFFECT SNOW SHOWERS TONIGHT AND MONDAY MORNING. .NORTHWEST WINDS WILL EVENTUALLY TURN TO THE WEST OVERNIGHT. THIS WILL ALLOW FOR LAKE EFFECT SNOW SHOWERS TO CONTINUE ACROSS NORTHEAST OHIO AND LATER DEVELOP ACROSS NORTHWEST PENNSYLVANIA. OHZ012>014-089-130500- /O.CAN.KCLE.LE.W.0002.000000T0000Z-060212T2200Z/ /O.NEW.KCLE.LE.Y.0005.060212T2010Z-060213T1700Z/ LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... ASHTABULA 310 PM EST SUN FEB 12 2006 ...LAKE EFFECT SNOW WARNING IS CANCELLED... ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 12 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST MONDAY. THE LAKE EFFECT SNOW WARNING HAS BEEN CANCELLED. NORTHWEST WINDS WILL CONTINUE FOR MUCH OF THE NIGHT AND TURN TO THE WEST TOWARD MORNING. THIS WILL ALLOW LAKE EFFECT SNOW SHOWERS TO DEPOSIT 3 TO LOCALLY 5 INCHES OF SNOWFALL TONIGHT WITH A COUPLE ADDITIONAL INCHES POSSIBLE MONDAY MORNING. WINDS BY MONDAY AFTERNOON SHOULD BE SHIFTING MORE TO THE SOUTHWEST AND THEREFORE ALLOWING THE LAKE EFFECT TO SUBSIDE. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ011-021>023-122115- /O.CAN.KCLE.LE.Y.0004.000000T0000Z-060212T2200Z/ CUYAHOGA-SUMMIT-PORTAGE-TRUMBULL- INCLUDING THE CITIES OF...CLEVELAND...AKRON...RAVENNA...WARREN 310 PM EST SUN FEB 12 2006 ...LAKE EFFECT SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW ADVISORY. ALTHOUGH SNOW SHOWERS ARE STILL LIKELY TONIGHT...ANY ADDITIONAL SNOWFALL IS EXPECTED TO BE LIGHT. $$ PAZ001>003-130500- /O.NEW.KCLE.LE.Y.0005.060212T2010Z-060213T1700Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 310 PM EST SUN FEB 12 2006 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 12 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST MONDAY. LAKE EFFECT SNOW SHOWERS ARE EXPECTED TO DEVELOP LATER TONIGHT AS THE WINDS CHANGE FROM NORTHWEST TO WEST. THIS WILL ALLOW SNOW SHOWERS TO DEPOSIT 3 TO LOCALLY 5 INCHES OF SNOW TONIGHT. THE SNOW WILL CONTINUE INTO MONDAY MORNING...WITH AN ADDITIONAL 1 TO LOCALLY 3 INCHES POSSIBLE. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OUDEMAN/MRD
000 WWUS41 KCLE 170225 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 925 PM EST THU FEB 16 2006 OHZ012>014-089-PAZ001>003-171200- /O.CON.KCLE.LE.A.0002.060218T0000Z-060218T2100Z/ LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... ASHTABULA...ERIE...EDINBORO...MEADVILLE 925 PM EST THU FEB 16 2006 ...LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... A LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON. A COLD WEST TO NORTHWEST FLOW WILL CAUSE SNOW SHOWERS TO DEVELOP IN THE WATCH AREA FRIDAY EVENING AND CONTINUE INTO SATURDAY. SINCE THIS IS LAKE EFFECT NOT EVERYONE WILL GET THE SAME AMOUNT OF SNOW AND IT WILL ALSO DEPEND ON THE WIND DIRECTION WHO GETS THE HEAVIEST SNOW. BY LATE SATURDAY AFTERNOON SNOWFALL AMOUNTS MAY RANGE FROM A FEW INCHES UP TO 8 INCHES IN THE WATCH AREA. A LAKE EFFECT SNOW WATCH MEANS THAT SIGNIFICANT WINTER WEATHER IS POSSIBLE IN LOCALIZED AREAS WITHIN THE NEXT 36 HOURS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OUDEMAN
000 WWUS41 KCLE 170931 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 431 AM EST FRI FEB 17 2006 OHZ012>014-089-PAZ001>003-171745- /O.CON.KCLE.LE.A.0002.060218T0000Z-060218T2100Z/ LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... ASHTABULA...ERIE...EDINBORO...MEADVILLE 431 AM EST FRI FEB 17 2006 ...LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... A LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON FOR THE SNOWBELT OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. A COLD WEST TO NORTHWEST FLOW WILL CAUSE HEAVIER SNOW SHOWERS TO DEVELOP IN THE WATCH AREA THIS EVENING AND CONTINUE INTO SATURDAY. SNOW AMOUNTS WILL LIKELY VARY FROM A COUPLE OF INCHES TO OVER 6 INCHES WHERE THE SNOW SHOWERS ARE PERSISTENT. TEMPERATURES WILL DROP TO NEAR 10 DEGREES TONIGHT WITH WIND CHILLS BELOW ZERO AT TIMES. RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST FORECAST FOR POSSIBLE ADVISORIES OR WARNINGS CONCERNING THE LAKE EFFECT SNOW. $$
000 WWUS41 KCLE 171555 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1055 AM EST FRI FEB 17 2006 OHZ012>014-089-PAZ001>003-180000- /O.CON.KCLE.LE.A.0002.060218T0000Z-060218T2100Z/ LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... ASHTABULA...ERIE...EDINBORO...MEADVILLE 1055 AM EST FRI FEB 17 2006 ...LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM 7 PM EST THIS EVENING THROUGH SATURDAY AFTERNOON... A LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM 7 PM EST THIS EVENING THROUGH SATURDAY AFTERNOON. A COLD WEST TO NORTHWEST FLOW WILL CAUSE HEAVIER SNOW SHOWERS TO DEVELOP IN THE WATCH AREA THIS EVENING AND CONTINUE INTO SATURDAY. SNOW AMOUNTS WILL LIKELY VARY FROM A COUPLE OF INCHES TO OVER 6 INCHES WHERE THE SNOW SHOWERS ARE PERSISTENT. TEMPERATURES WILL DROP TO NEAR 10 DEGREES TONIGHT WITH WIND CHILLS BELOW ZERO AT TIMES. RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST FORECAST FOR POSSIBLE ADVISORIES OR WARNINGS CONCERNING THE LAKE EFFECT SNOW. $$ KUBINA
000 WWUS41 KCLE 172028 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 328 PM EST FRI FEB 17 2006 OHZ012>014-089-172130- /O.CAN.KCLE.LE.A.0002.060218T0000Z-060218T2100Z/ LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... ASHTABULA 328 PM EST FRI FEB 17 2006 ...LAKE EFFECT SNOW WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW WATCH. WHILE SNOW SHOWERS AND EVEN A FEW SQUALLS ARE EXPECTED TONIGHT AND SATURDAY...SNOWFALL AMOUNTS ARE NOT EXPECTED TO BECOME HEAVY. $$ PAZ001>003-180430- /O.UPG.KCLE.LE.A.0002.060218T0000Z-060218T2100Z/ /O.NEW.KCLE.LE.Y.0006.060218T0000Z-060218T2100Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 328 PM EST FRI FEB 17 2006 ...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST SATURDAY. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN EFFECT. A COLD WEST TO NORTHWEST FLOW WILL CAUSE LAKE EFFECT SNOW SHOWERS TO DEVELOP ACROSS NORTHWEST PENNSYLVANIA TONIGHT AND CONTINUE INTO SATURDAY. SNOW AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED TONIGHT WITH ANOTHER 2 TO 4 INCHES ON SATURDAY. IN ADDITION...WINDS OF 15 TO 25 MPH WILL CAUSE SOME BLOWING AND DRIFTING. ALSO WITH TEMPERATURES EXPECTED TO DROP TO TO BETWEEN 10 AND 15 DEGREES...WIND CHILL VALUES WILL DROP TO BETWEEN 10 AND 15 DEGREES BELOW ZERO. IN LAKE EFFECT SNOW...THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Feb 12, 6:15 AM EST, 2 hours 37 minutes earlier.
Area forecast discussion, Feb 12, 6:15 AM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 615 AM EST SUN FEB 12 2006 .AVIATION(12Z-12Z)... WEAK WAVE ROTATING AROUND UPPER LOW RESPONSIBLE FOR BRIEF 2 TO 3 HR BURST OF LIFR SNOW AT CLE THIS MORNING...DEPOSITING A QUICK 1 TO 2 INCHES OF SNOWFALL AT THE FIELD. SNOWBAND IS ALMOST COMPLETELY INLAND AT THIS POINT...FEEL THAT IT WILL CONTINUE TO PROPAGATE TO THE SOUTHEAST AND AFFECT CAK AND POSSIBLY YNG BETWEEN 12Z AND 15Z...EXPECTING BRIEF PERIODS OF IFR CIGS AND VSBYS WITHIN THE MOST INTENSE PERIODS OF SNOW. CONDITIONS AT CLE SHOULD IMPROVE DRAMATICALLY AS SOON AS THE BAND MOVES SOUTH OF THE FIELD WITH MVFR VSBYS LINGERING THROUGH MID MORNING. ERI WILL ALSO SEE SNOW THIS MORNING...IFR AT TIMES...AND LIKE CLE...SHOULD RECOVER TO MVFR BY LATE MORNING. WINDS WILL REALIGN AND BECOME NORTHWESTERLY THIS AFTERNOON...EVENTUALLY BACKING ALL THE WAY TO 260-280 BY LATE AFTERNOON. THIS SHOULD SET UP PERIODS OF MVFR/IFR SNOW AT ERI AND YNG THROUGH THE END OF THE FORECAST PERIOD. WILL HOLD OFF ON RESTRICTING VSBYS FOR SNOW AT CLE AND CAK AS THEY SHOULD BE SPARED THE MAJORITY OF THE WEST-EAST ORIENTED SNOWBANDS. NOT TO BE FORGOTTEN...TOL FDY AND MFD WILL BE IN THE CLEAR THIS MORNING THROUGH EARLY AFTERNOON...BUT LIKELY EXPERIENCE MVFR SNOW SHOWERS DUE TO LAKE MICHIGAN BANDS. MFD MAY SEE IFR VSBYS DUE TO UPSLOPE EFFECTS...BUT NOT UNTIL CLOSER TO MIDNIGHT. && .SHORT TERM (TODAY-WED)... NLY FLOW OVER AREA FORCED BY EAST COAST LOW WILL BRING LAKE SNOW SHOWERS TO THE AREA TODAY. LOW CONTINUES MOVG NE TDA UP AND OFF THE COAST WHICH WILL ALLOW WINDS TO BACK THROUGHOUT THE DAY. XPC THIS TO HELP TO LIMIT ACCUMS AS BANDS WILL BE SHIFTING THRU THE DAY AS WELL. FOR THE MORNING NNELY FLOW HAS ALLOWED TWO BANDS TO DVLP. ONE ACRS KCLE AND ONE ACRS ASHTABULA CO. ORAGRAPHIC LIFT ALSO HELPING TO ESTABLISH SHWRS ACRS LAKE AND GEAUGA COUNTIES AS WELL. XPC THIS GNRL PTTN TO CONTINUE THRU THE MORNING BASED ON BUFKIT FCST FLOW. BY AFTERNOON WNDS SHIFT TO NW FAVORING LOCALS EAST OF CLE AND INTO NWRN PA. BUFKIT ALSO SHOWS DRY AIR AROUND 5KFT WHERE TEMPERATURES ARE FAVORABLE FOR CRYSTAL GROWTH SO THIS TOO WILL LIMIT ACCUMS. MSTR IS HWVR A BIT BETTER OVER ERI. WILL GO WITH CAT POPS IN FAVORED SNOW AREAS AND DROP BACK TO CHC OUTSIDE. TNGT FLOW REMAINS 290 TO 300 THRU MOST OF THE NIGHT WHICH WOULD FAVOR NWRN PA. MSTR ALSO DEEPENS FROM TODAY AND INVN LIFTS. WILL INCREASE ACCUMS TO 2 TO 4 INCHES OVERNIGHT. MONDAY ETA CONTINUES TO SHOW -14C AT 850MB ACRS THE LAKE IN WNW FLOW THRU AT LEAST THE MORNING. DURG THE AFTN FLOW BACKS WHICH SHOULD PUSH ANY BANDS OFF SHORE. WILL GO WITH ANOTHER 1 TO 3 INCHES MAINLY IN NWRN PA. MONDAY AFTN AND NIGHT WARM ADVN PTTN SET UP ACRS THE AREA AND ALLOW FOR ABV FREEZING TEMPS TUES AND WED. GFS MORE MOIST MONDAY NIGHT THAN ETA. ATTM FCST IS DRY AND WL KP CONTINUITY. GFS HWVR KPS DP MSTR N OF THE AREA TUES AND WED SO WL CONT WITH DRY AND PC FCST. && .LONG TERM(THU-SAT)... EXTENDED MAY OFFER A WARMUP PERIOD WITH TEMPS 45+ FOR MID WEEK IF OPERATIONAL GFS HOLDS TRUE. AT ANY RATE RELATIVELY ZONAL FLOW WILL HAVE TEMPERATURES AT OR ABOVE NORMS. LOW PRESSURE SYSTEM FOR END OF THE WEEK WITH STRENGTH AND TIMING DIFFERENCES FROM RUN TO RUN AND BETWEEN MODELS. OPERATIONAL GFS WITH WARMEST OF THE ENSEMBLES WITH A STRONGER LOW AND THEREFORE MORE ABILITY TO PUSH WARMER AIR NORTHWARD. NUDGED TEMPS UP IN THE EXTENDED WITH ECMWF/HPC TIMING/STRENGTH. THEREFORE RA AND RA/SN IN THE WX GRIDS. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...NONE. .PA...NONE. && SHORT TERM...TK LONG TERM...OUDEMAN AVIATION...LEINS
Hazardous weather outlook, Feb 12, 6:35 AM EST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 635 AM EST SUN FEB 12 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-131145- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE- 635 AM EST SUN FEB 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-131145- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 635 AM EST SUN FEB 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:52 AM EST | Lake Effect Snow Advisory | CLE | Cuyahoga, Portage, Summit, Trumbull | 6 hr |
| Feb 12, 3:10 PM EST | Lake Effect Snow Advisory | CLE | Ashtabula, Geauga, Lake | 19 hr |
Nearby
Lake Effect Snow Warnings in Ohio, 2006Every lake effect snow warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.